RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 2, Pages 351–353 (Mi de3634)  

Short Communications

Differential equations of probability distributions

V. I. Zubov

Leningrad State University

Full text: PDF file (384 kB)

Bibliographic databases:
UDC: 517.933
Received: 05.06.1978

Citation: V. I. Zubov, “Differential equations of probability distributions”, Differ. Uravn., 15:2 (1979), 351–353

Citation in format AMSBIB
\Bibitem{Zub79}
\by V.~I.~Zubov
\paper Differential equations of probability distributions
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 2
\pages 351--353
\mathnet{http://mi.mathnet.ru/de3634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=527340}
\zmath{https://zbmath.org/?q=an:0432.60021}


Linking options:
  • http://mi.mathnet.ru/eng/de3634
  • http://mi.mathnet.ru/eng/de/v15/i2/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020